MathSciNet Relay Station
MathSciNet bibliographic data
MR1380947 20F06 (20F16 57M07)
Bridson, M. R.; Gersten, S. M. The optimal isoperimetric inequality for torus bundles over the circle. Quart. J. Math. Oxford Ser. (2) 47 (1996), no. 185, 1–23.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement